Playful Learning 24 Programme

Wednesday

10:30 ✍️ Registration
11:30 👋 Welcome to Playful Learning 24
🔑 Keynote 1
12:45 🏖️ Beach Hut Groups 1
13:30 🍴 Lunch
14:30
15:30 ☕️ Break (15 min)
15:45
16:45 ☕️ Break (30 min)
17:15
18:15 ⌛️ Free time
19:30 🥘 Evening meal (outdoors)
Evening Activity: Improvisation Show

Thursday

08:00🍳 Breakfast / Registration
09:00👋 Welcome to Day 2
09:30
10:30☕️ Break (30 min)
11:00
12:30🥗 Lunch
13:30🔑 Keynote 2
14:15🏖️ Beach Hut Groups 2
15:00
16:00☕️ Break (15 min)
16:15
17:15⌛️ Free time
18:00🚌 Buses into town
🎲 Brighton Pier, food and activities
🚌 Buses back from town

Friday

08:00🍳 Breakfast / Registration
09:00👋 Welcome to Day 3
09:30
11:00☕️ Break (30 min)
11:30
12:30🏖️ Beach Hut Groups 3
13:00🔑 Keynote 3
😘 Conference Close
14:00🥖 Collect take home lunch box and depart

Other Activities

Ongoing

No need to confirm your choices now – you can choose on the day depending on what interests you!